Open Access
April, 1992 Moment Inequalities for Functionals of the Brownian Convex Hull
Davar Khoshnevisan
Ann. Probab. 20(2): 627-630 (April, 1992). DOI: 10.1214/aop/1176989794


We briefly show an extension of inequalities of Burkholder and Gundy for linear Brownian motion to certain monotone functionals of the $d$-dimensional Brownian convex hull. Our results belong to a class of results that imply that Brownian hulls are much like the one-dimensional maximal process.


Download Citation

Davar Khoshnevisan. "Moment Inequalities for Functionals of the Brownian Convex Hull." Ann. Probab. 20 (2) 627 - 630, April, 1992.


Published: April, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0755.60064
MathSciNet: MR1159562
Digital Object Identifier: 10.1214/aop/1176989794

Primary: 60J65
Secondary: 52A22 , 52A30 , 60E15

Keywords: BDG inequality , Brownian motion , Convex hull

Rights: Copyright © 1992 Institute of Mathematical Statistics

Vol.20 • No. 2 • April, 1992
Back to Top